# SDR DALA2016051904020

- Difficulty date: May 18, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 69,528 hours, 52,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS OUT AT SEATS 22C, 24C, 24D, AND 25C.  REPLACED BOTH BATTERIES IN POWER PACK. REF AMM 33-53-00.  OPS CHECK OK.  PN ON 2 AD-4002P BATTERIES.
